COLDTACT CAPSULE

MAL08051763AZ

Active Ingredients:
Each lozenge contains –
Paracetamol …………….. 500mg
Chlorpheniramine Maleate ….. 2mg

Indications:
For the relief of common cold and allergy symptoms including fever, headache, body aches, sinus pain, runny nose, sneezing, itching and watery eyes.

Product Descriptions:
Red and natural transparent size # 0 hard gelatin capsule containing tri-coloured granules of white, orange and red. The hard gelatin capsule is of bovine source.

Presentations:
Boxes of 10’s x 20 in blister pack.